Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 197, NWS Tulsa, OK

September 17, 2014LeFlore County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 17, 2014, 8:01 PM CDT for LeFlore County, Sequoyah County, Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2014, 8:01 PM CDT (01:01 UTC)
Expired
Sep 17, 2014, 8:30 PM CDT
In force
29 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 28 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-239 J/kg
Mixed-layer LCL
1251 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

146 
WUUS54 KTSA 180101
SVRTSA
OKC079-135-180130-
/O.NEW.KTSA.SV.W.0197.140918T0101Z-140918T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
801 PM CDT WED SEP 17 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTH CENTRAL SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 830 PM CDT

* AT 800 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GANS...AND
  MOVING SOUTH AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...GANS AND COWLINGTON.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 310 AND 318.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3530 9453 3525 9477 3544 9479 3547 9466
TIME...MOT...LOC 0102Z 338DEG 7KT 3540 9471

HAIL...1.25IN
WIND...60MPH

$$
2 follow-up statements
052 
WWUS54 KTSA 180114
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT WED SEP 17 2014

OKC079-135-180130-
/O.CON.KTSA.SV.W.0197.000000T0000Z-140918T0130Z/
LE FLORE OK-SEQUOYAH OK-
814 PM CDT WED SEP 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
SEQUOYAH AND NORTH CENTRAL LE FLORE COUNTIES UNTIL 830 PM CDT...

AT 813 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GANS...AND
MOVING SOUTH AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...COWLINGTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3540 9464 3530 9453 3525 9477 3538 9478
TIME...MOT...LOC 0115Z 339DEG 8KT 3535 9470

HAIL...1.25IN
WIND...60MPH

$$
549 
WWUS54 KTSA 180128
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
828 PM CDT WED SEP 17 2014

OKC079-135-180138-
/O.EXP.KTSA.SV.W.0197.000000T0000Z-140918T0130Z/
LE FLORE OK-SEQUOYAH OK-
828 PM CDT WED SEP 17 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SEQUOYAH AND
NORTH CENTRAL LE FLORE COUNTIES WILL EXPIRE AT 830 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.

LAT...LON 3540 9464 3530 9453 3525 9477 3538 9478
TIME...MOT...LOC 0128Z 339DEG 15KT 3529 9468

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 6:31 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Sep 17, 6:31 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
631 PM CDT WED SEP 17 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS
NORTHWEST ARKANSAS AND INTO NORTHEAST OKLAHOMA INTO THE
EVENING HOURS...LIKELY WEAKENING AFTER 03Z. MVFR TO IFR
CONDITIONS LIKELY IN AND NEAR STORMS...ALONG WITH GUSTY
WINDS. THERE IS ALSO A CHANCE OF REDEVELOPMENT OF STORMS
LATER TONIGHT...ALTHOUGH CONFIDENCE REMAINS LOW. HAVE
INCLUDED A MENTION OF VCTS FOR TAF SITES (EXCEPT KMLC)
AFTER 08Z.

&&

.PREV DISCUSSION... /ISSUED 353 PM CDT WED SEP 17 2014/

DISCUSSION...
SCATTERED ONGOING CONVECTION ACROSS NW AR IS LIKELY TO SPREAD
SOUTH AND SLIGHTLY WESTWARD THROUGH THE EARLY EVENING AS WEAK
SYNOPTIC LIFT AND AN UNSTABLE AIRMASS INTERACT. A FEW SEVERE
STORMS WILL BE POSSIBLE BEFORE INHIBITION SUFFICIENTLY
STRENGTHENS. A SIMILAR SCENARIO IS POSSIBLE TONIGHT INTO TOMORROW
AS A WAVE CURRENTLY NOTED IN VAPOR IMAGERY OVER NORTHERN MONTANA
DROPS SOUTHEASTWARD AND INTERACTS WITH THE BAROCLINIC ZONE.
RESULTANT FORECAST WILL TREND HIGHER THAN GUIDANCE FOR PRECIP
CHANCES TOMORROW ESPECIALLY ACROSS FAR EASTERN OK / WESTERN AR.

A BRIEF LULL IN ACTIVITY IS EXPECTED FRIDAY BEFORE PRECIP CHANCES
AGAIN INCREASE LATE SATURDAY THROUGH AT LEAST SUNDAY. THE REMNANT
IMPULSE FROM ODILE WILL PUSH INTO THE HIGH PLAINS FRIDAY EVENING
AND INTERACT W/ A SLOW MOVING FRONTAL BOUNDARY SATURDAY AND
SATURDAY NIGHT. THE EXTREMELY MOIST AIRMASS CURRENTLY RESIDING
OVER SOUTHERN TX WILL ALSO BE DRAWN NORTH AND EASTWARD ALONG THE
BOUNDARY. THE EXACT INTERACTION W/ THESE FEATURES HAS YET TO BE
DETERMINED...HOWEVER THERE HAS BEEN A TREND THAT THE REMNANT
CIRCULATION STALLS TO OUR WEST AND THUS THE HEAVIER PRECIP AXIS.
WHILE PRECIP CHANCES WILL REMAIN RATHER GOOD FOR MUCH OF THE
REGION GIVEN THE DEEP MOISTURE AND FRONTAL BOUNDARY...THE LOCATION
OF THE HEAVIEST RAINS HAS YET TO BE EXACTLY DETERMINED.

ONCE THE WEEKEND FRONTAL BOUNDARY PASSES A PERIOD OF SEASONABLY
COOL AND DRY CONDITIONS LOOK LIKELY FOR THE FIRST PART OF NEXT
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  88  68  88 /  10  40  10  10
FSM   67  87  67  85 /  30  50  10  10
MLC   69  88  68  87 /  10  40  10  10
BVO   67  86  66  88 /  10  40  10  10
FYV   64  81  63  82 /  40  50  10  10
BYV   63  79  62  81 /  40  40  10  10
MKO   68  87  66  86 /  30  50  10  10
MIO   67  82  66  85 /  30  50  10  10
F10   69  88  68  87 /  10  40  10  10
HHW   70  88  68  87 /  20  30  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...18
Hazardous weather outlook, Sep 17, 4:22 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
422 PM CDT WED SEP 17 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
422 PM CDT WED SEP 17 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA INTO NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...FAR NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
        ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS ARE ONGOING ACROSS NORTHWEST ARKANSAS INTO
SOUTHWEST MISSOURI. THIS ACTIVITY IS EXPECTED TO CONTINUE FOR THE
NEXT SEVERAL HOURS AS IT SPREADS TO THE SOUTH AND WEST. SOME OF
THE STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE
WITH LARGE HAIL AND WIND GUSTS TO AROUND 60 MPH THE CONCERN. LOCALLY
HEAVY RAIN WILL ALSO BE POSSIBLE.

OVERNIGHT...ADDITIONAL THUNDERSTORM CHANCES WILL REMAIN POSSIBLE
ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WHILE AN
UPPER LEVEL DISTURBANCE MOVES THROUGH THE PLAINS. THE POTENTIAL
FOR SOME THUNDERSTORMS TO BECOME STRONG TO SEVERE WILL REMAIN
POSSIBLE OVERNIGHT WITH THE MAIN HAZARDS TURNING MORE TOWARD
POSSIBLE DAMAGING WINDS AND HEAVY RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL REMAIN POSSIBLE THURSDAY BEFORE THE
UPPER LEVEL DISTURBANCE AND FRONTAL BOUNDARY EXIT THE REGION. SOME
OF THE THUNDERSTORM ACTIVITY COULD AGAIN BE STRONG TO POTENTIALLY
SEVERE.

A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT ARE FORECAST TO
PUSH INTO THE PLAINS AND ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS DURING THE WEEKEND. THUNDERSTORM CHANCES INCREASE DURING
THE DAY SATURDAY AND CONTINUE INTO SUNDAY EVENING BEFORE THE COLD
FRONT EXITS THE REGION. TROPICAL MOISTURE FROM THE REMNANTS OF
HURRICANE ODILE IS EXPECTED TO LIFT INTO THE PLAINS AND MERGE WITH
THE APPROACHING COLD FRONT...CREATING THE POTENTIAL FOR HEAVY
RAINFALL OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SATURDAY
INTO SUNDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Sep 17, 5:39 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
539 PM CDT WED SEP 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TSTM WND DMG     ROGERS                  36.33N 94.12W
09/17/2014                   BENTON             AR   PUBLIC

            DOWNED POWER LINE IN ROGERS. SOCIAL MEDIA REPORT WITH
            PICTURE.

&&

JDS
Special weather statement, Sep 17, 5:46 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
546 PM CDT WED SEP 17 2014

ARZ001-010-172330-
BENTON AR-WASHINGTON AR-
546 PM CDT WED SEP 17 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN BENTON AND CENTRAL WASHINGTON

AT 547 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OAK GROVE...
MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...HICKS...SHADY GROVE...WALNUT GROVE...HARMON...
FAYETTEVILLE...SPRINGDALE...WEST FORK...PRAIRIE GROVE...FARMINGTON...
HOGEYE...ARNETT...SULPHUR CITY...BLACK OAK...GREENLAND...VINEY
GROVE...SAVOY...WHEELER...JOHNSON...TONTITOWN...ELM SPRINGS...OAK
GROVE...PRAIRIE GROVE BATTLEFIELD STATE PARK AND DRAKE FIELD AIRPORT.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH.

LAT...LON 3589 9399 3590 9437 3622 9434 3624 9407
TIME...MOT...LOC 2247Z 347DEG 14KT 3618 9420
Local storm report, Sep 17, 6:08 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT WED SEP 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             FAYETTEVILLE            36.06N 94.16W
09/17/2014  E1.00 INCH       WASHINGTON         AR   BROADCAST MEDIA

&&

JDS
Special weather statement, Sep 17, 6:33 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT WED SEP 17 2014

ARZ010-019-OKZ069-180000-
ADAIR OK-CRAWFORD AR-WASHINGTON AR-
633 PM CDT WED SEP 17 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN CRAWFORD AND SOUTHWESTERN WASHINGTON

IN NORTHEAST OKLAHOMA
     EASTERN ADAIR

AT 634 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF MORROW...MOVING SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ODELL...LINCOLN...STRICKLER...
MORROW...CLYDE...CANEHILL AND DEVILS DEN STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3576 9418 3569 9451 3595 9459 3602 9436
TIME...MOT...LOC 2334Z 356DEG 6KT 3587 9448
Special weather statement, Sep 17, 6:34 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
634 PM CDT WED SEP 17 2014

OKZ062-180015-
MAYES OK-
634 PM CDT WED SEP 17 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL MAYES

AT 634 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF PRYOR...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PRYOR AND SNOWDALE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3626 9513 3616 9543 3628 9544 3641 9543
      3644 9534
TIME...MOT...LOC 2334Z 331DEG 7KT 3637 9539
Special weather statement, Sep 17, 7:40 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT WED SEP 17 2014

ARZ019-020-029-OKZ072-076-180115-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
740 PM CDT WED SEP 17 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     SOUTHWESTERN FRANKLIN AND SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

AT 740 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF BRUSHY TO SHIBLEY TO TONEY...MOVING
SOUTH AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...COTTONWOOD...GANS...MULDROW...ROLAND...BRUSHY...MOFFETT...
ROCK ISLAND...SPIRO...POCOLA...SCULLYVILLE...BRADEN...COWLINGTON...
ARKOMA...PLEASANT HILL...MILLTOWN...MILL CREEK...CONCORD...
MULBERRY...CHARLESTON...BRANCH...URSULA...PETER PENDER...VESTA...
MEG...CECIL...TONEY...LONELM...CRAVENS...FORT SMITH...HACKETT...
GREENWOOD...BARLING...LAVACA...WITCHERVILLE...WASHBURN...BURNVILLE...
JENSON...EXCELSIOR...BONANZA...FORT CHAFFEE...JENNY LIND...RYE
HILL...BLOOMER...CENTRAL CITY...VAN BUREN...ALMA...KIBLER...
SHIBLEY...FURRY...DYER...FIGURE FIVE...DORA AND FORT SMITH REGIONAL
AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3531 9386 3531 9391 3523 9392 3523 9393
      3522 9402 3518 9402 3509 9437 3527 9478
      3556 9477 3551 9429 3558 9385
TIME...MOT...LOC 0040Z 002DEG 20KT 3552 9467 3542 9430
          3547 9396

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 7:11 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah26 min
Sep 17, 7:40 PM CDTSpecial Weather StatementTSASequoyah35 min
Sep 17, 8:21 PM CDTSevere Thunderstorm WarningTSALeFlore39 min
Sep 17, 8:46 PM CDTSpecial Weather StatementTSAHaskell, Muskogee44 min
Sep 17, 9:00 PM CDTSpecial Weather StatementTSALeFlore45 min
Sep 17, 9:43 PM CDTSevere Thunderstorm WarningTSALeFlore47 min
Sep 17, 10:06 PM CDTSpecial Weather StatementTSALatimer39 min
Sep 17, 10:15 PM CDTSevere Thunderstorm WarningTSALeFlore45 min
Sep 17, 10:41 PM CDTSpecial Weather StatementTSALatimer49 min
Sep 17, 10:58 PM CDTSpecial Weather StatementTSALeFlore47 min
Sep 17, 11:27 PM CDTSpecial Weather StatementTSAPushmataha48 min
Sep 18, 2:42 AM CDTSpecial Weather StatementTSACraig, Ottawa48 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.